Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 84, NWS La Crosse, WI

June 24, 2013Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 24, 2013, 11:34 PM CDT for Grant County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 11:34 PM CDT (04:34 UTC)
Expired
Jun 25, 2013, 12:15 AM CDT
In force
41 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Grant County, WI

The radar

The La Crosse radar (KARX), 106 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-452 J/kg
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

221 
WUUS53 KARX 250434
SVRARX
WIC043-250515-
/O.NEW.KARX.SV.W.0084.130625T0434Z-130625T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1134 PM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 1215 AM CDT

* AT 1133 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  FENNIMORE...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FENNIMORE AROUND 1140 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ANNATON...PRESTON...CASTLE
ROCK...MONTFORT AND RED OAK RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4299 9078 4311 9043 4287 9042 4285 9072
TIME...MOT...LOC 0435Z 241DEG 25KT 4294 9065

HAIL...1.00IN
WIND...<50MPH

$$

JW
2 follow-up statements
126 
WWUS53 KARX 250440
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1140 PM CDT MON JUN 24 2013

WIC043-250515-
/O.CON.KARX.SV.W.0084.000000T0000Z-130625T0515Z/
GRANT WI-
1140 PM CDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
GRANT COUNTY UNTIL 1215 AM CDT...

AT 1137 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FENNIMORE...
AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL GRANT COUNTY...INCLUDING THE FOLLOWING LOCATIONS...PRESTON...
CASTLE ROCK...MONTFORT AND RED OAK RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4287 9068 4299 9078 4311 9043 4287 9042
TIME...MOT...LOC 0440Z 241DEG 25KT 4296 9061

HAIL...1.00IN
WIND...<50MPH

$$

JW
203 
WWUS53 KARX 250459
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1159 PM CDT MON JUN 24 2013

WIC043-250509-
/O.CAN.KARX.SV.W.0084.000000T0000Z-130625T0515Z/
GRANT WI-
1159 PM CDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRANT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4287 9068 4299 9078 4311 9043 4287 9042
TIME...MOT...LOC 0459Z 241DEG 25KT 4302 9045

$$

JW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:14 PM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, Jun 24, 6:14 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
614 PM CDT MON JUN 24 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 304 PM CDT MON JUN 24 2013

AT 3 PM...A SQUALL LINE WAS MOVING EAST THROUGH EAST-CENTRAL
AND SOUTHEAST IOWA. THIS LINE HAS WIPED OUT MUCH OF THE
INSTABILITY THAT MANY OF 24.00Z AND 24.06Z MODELS WERE FORECASTING
TO MOVE INTO NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST
AND CENTRAL WISCONSIN TONIGHT. EVEN SOME OF THE 24.12Z
DETERMINISTIC MODELS WERE NOT HANDLING THIS LINE WELL...SO THEY ARE
TOO HIGH ON THEIR CAPES ACROSS IOWA. IN ADDITION...THIS LINE ALSO
DISRUPTED THE 925 MB AND 850 MB MOISTURE TRANSPORT INTO THE
REGION. AS A RESULT...THE HEAVY RAIN THREAT FOR THIS EVENING LOOKS
MUCH LESS THAN WHAT IT WAS LOOKING LIKE EARLIER THIS MORNING.

FOR OVERNIGHT...THERE IS A LOT OF UNCERTAINTY ON HOW THIS PERIOD
IS GOING TO MATERIALIZE. THE 24.12Z NAM WHICH HAD A SLIGHTLY
BETTER HANDLE ON THE SQUALL LINE PUSHED AN OUTFLOW BOUNDARY SOUTH
TO THE MISSOURI AND IOWA BORDER...THUS ITS BEST MOISTURE
TRANSPORT IS FOCUSED MUCH FURTHER SOUTH. THE 925 MB MOISTURE
TRANSPORT HAS SHIFTED TOWARD SOUTHERN IOWA. IF THIS VERIFIES...
MUCH OF THE PRECIPITATION WOULD REMAIN SOUTH OF THE AREA FOR THIS
TIME PERIOD. EVEN THE LATEST RAP IS LEANING TOWARD THIS SCENARIO
TOO. MEANWHILE BOTH THE ECMWF AND GEM MODELS SUGGEST THAT AS THE
SHORT WAVE IN THE SOUTHERN PLAINS MOVES NORTHEAST INTO THE
SOUTHERN PLAINS...THE 850 MB MOISTURE TRANSPORT SHIFTS BACK
NORTHWARD TOWARD THE AREA TOWARD SUNRISE. IF THIS SCENARIO
VERIFIES...THERE COULD BE A POTENTIAL FOR THE REDEVELOPMENT OF
SHOWERS AND THUNDERSTORMS LATE TONIGHT. WITH ITS PRECIPTABLE WATER
VALUE CLOSE TO 2.00 INCHES AND WARM CLOUD LAYER DEPTHS UP TO
4.5 KM...THERE WOULD BE THE POTENTIAL FOR HEAVY RAIN. WITH SO MANY
DIVERSE MODEL SOLUTIONS...OPTED TO LOWER THE PRECIPITATION CHANCES
SOME AND ALSO SHIFTED THE HIGHER CHANCES TO LATER IN THE NIGHT.
HOPEFULLY...THE 24.00Z MODELS WILL BE BETTER AT RESOLVING THE
STABLE LAYER THAT WAS LEFT IN THE WAKE OF THE SQUALL LINE.

ON TUESDAY...EXPECT THE 925 MB AND 850 MB MOISTURE TRANSPORT TO
INCREASE ACROSS IOWA. HOWEVER THERE IS SOME UNCERTAINTY HOW FAR
NORTH THIS OCCUR. THE 24.18Z NAM AND 24.12Z GFS WOULD SUGGEST
THAT THE HEAVIEST RAIN WOULD FALL ACROSS CENTRAL IOWA. MEANWHILE
THE 24.12Z ECMWF AND GEM WOULD SUGGEST THAT THE HEAVIEST RAIN WOULD
FALL SOUTH OF INTERSTATE 90. WITH THE INITIAL CONDITIONS SO
MUDDLED...CONFIDENCE IS NOT THAT HIGH.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 304 PM CDT MON JUN 24 2013

ON TUESDAY NIGHT...MUCH OF THIS TIME PERIOD REMAINS UNCLEAR DUE
TO UNCERTAINTIES ON WHERE THE BOUNDARIES WILL END UP FROM TONIGHT
AND WHERE THUNDERSTORMS DEVELOP ON TUESDAY. THE GEM AND ECMWF
HAVE THEIR MESOSCALE CONVECTIVE COMPLEXES MOVING ALONG AND SOUTH
OF THE INTERSTATE 94 CORRIDOR. MEANWHILE THE GFS AND NAM SUGGEST
THAT THE MESOSCALE CONVECTIVE COMPLEX WILL DEVELOP ACROSS
IOWA...AND THEN MOVES IT NORTHEAST WITH THE SHORT WAVE INTO THE
FORECAST AREA. WITH WARM CLOUD LAYER DEPTHS OVER 4 KM AND
PRECIPITABLE WATER VALUES AROUND 2 INCHES. THERE WILL BE THE
POTENTIAL FOR SOME FLASH FLOODING.

ON WEDNESDAY AND WEDNESDAY EVENING...ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA AS THE LOW PRESSURE
AREA MOVES EAST ACROSS THE AREA. PRECIPITABLE WATER VALUES SLOWLY
DROP TO AROUND 1.60 INCHES AND THE WARM CLOUD LAYER DEPTHS FALL
INTO THE 3 TO 3.5 KM RANGE. WHILE THERE WILL BE THE POTENTIAL FOR
SOME HEAVY RAIN...THE AMOUNTS LOOK TO BE MUCH LESS THAN WHAT THEY
ARE FROM TONIGHT INTO TUESDAY NIGHT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 614 PM CDT MON JUN 24 2013

LINGERING BAND OF LIGHT SHOWERS REMAINS IN THE I90 CORRIDOR LATE
THIS AFTERNOON. RADAR SHOWS A SLOW EAST/SOUTHEAST MOVEMENT WITH
SOME DECREASE IN THE REFLECTIVITY BUT WILL CONTINUE TO CARRY A VCSH
WITH VFR CONDITIONS THROUGH THE MIDDLE OF THE EVENING. FOR LATER
TONIGHT...THE MAIN SYNOPTIC BOUNDARY REMAINS OVER NORTHERN
MISSOURI AND AS THE LOW LEVEL JET INTERSECTS THIS...ANOTHER ROUND
OF STORMS SHOULD DEVELOP AND THEN MOVE OFF TO THE EAST/NORTHEAST.
WOULD TEND TO THINK THESE WOULD STAY SOUTH OF THE TAF SITES AS THE
BOUNDARY IS EVEN A LITTLE FARTHER SOUTH THAN THIS TIME SUNDAY. THE
24.20Z HRRR DOES SHOW A LINE DEVELOPING LATE TONIGHT AND MOVING
INTO THE AREA...BUT AT THE SAME TIME...IT IS LIFTING THE BOUNDARY
INTO CENTRAL IOWA AND NOT SURE HOW PLAUSIBLE OF AN OUTCOME THAT
IS. WITH LIKELY RAIN CHANCES IN THE GRIDDED DATA BASE FOR LATE
TONIGHT WILL HONOR THE HRRR SOLUTION AND SHOW VCTS FOR BOTH SITES
LATE TONIGHT BUT OTHERWISE MAINTAIN VFR CONDITIONS. CONFIDENCE FOR
TUESDAY AFTERNOON IS ALSO LOW AS THERE SHOULD BE ADDITIONAL
DEVELOPMENT ALONG AND NORTH OF THE BOUNDARY AS A PRETTY STRONG
SHORT WAVE TROUGH COMES INTO THE AREA. WHERE THIS WILL OCCUR ALL
DEPENDS ON THE POSITION OF THE BOUNDARY AND TOO MUCH UNCERTAINTY
ON THIS RIGHT NOW TO EVEN INCLUDE A VCTS FOR THE AFTERNOON. IF THE
BOUNDARY DOES MOVE NORTH...THUNDERSTORMS WILL HAVE TO BE INCLUDED
WITH LATER FORECASTS.

&&

.HYDROLOGY...
ISSUED AT 304 PM CDT MON JUN 24 2013

WITH A WIDE VARIETY OF SOLUTIONS IN THE 24.12Z AND 24.18Z
MODELS...CONFIDENCE HAS LOWERED ON THE THREAT FOR FLASH FLOODING
TONIGHT. HOWEVER WITH MANY RIVERS REMAINING EITHER HIGH OR ARE
FLOODING ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. CONFIDENCE
WAS NOT HIGH ENOUGH TO CANCEL THE FLASH FLOOD WATCH.

LOOKING AHEAD TO TUESDAY AND TUESDAY NIGHT...SOME MODELS SUGGEST
THAT HEAVY RAIN COULD FALL SOUTH OF INTERSTATE 94. MEANWHILE OTHER
MODELS HINT THAT THE HEAVIEST PRECIPITATION WILL REMAIN SOUTH OF
THE FORECAST AREA. WITH SUCH DIVERSE SPREADS IN THE MODELS...OPTED
NOT TO EXTEND THE FLASH FLOOD WATCH INTO TUESDAY NIGHT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR WIZ032>034-041>044-
     053>055-061.

MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ079-086>088-
     094>096.

IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...04
HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 24, 4:08 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
408 PM CDT MON JUN 24 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044-
053>055-061-251100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-
FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-
WINNESHIEK-WINONA-
408 PM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT. FLOODING OR
HIGH WATER LEVELS WILL CONTINUE ON MANY STREAMS AND RIVERS ACROSS
PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST
WISCONSIN FROM THE PREVIOUS DAYS OF RAIN.

THUNDERSTORMS ARE EXPECTED TO FORM OVERNIGHT ACROSS THE REGION. WITH
MOST OF IOWA SEEING THUNDERSTORMS TODAY...CONFIDENCE IS LOWER ON THE
LOCATION OF WHERE THESE STORMS WILL FORM. THE HIGHER PROBABILITIES
HAVE SHIFTED SOUTH...BUT NORTHEAST IOWA AND SOUTHWEST WISCONSIN COULD
SEE 1 TO 3 INCHES OF RAIN...LOCALLY UP TO 5 INCHES OF RAIN...SHOULD
THUNDERSTORMS TRACK OVER THE SAME AREA. THE PROBABILITIES ALONG THE
I-90 CORRIDOR ARE LOWER FOR HEAVY RAINFALL THAN PREVIOUS FORECASTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FLASH FLOOD WATCH CONTINUES THROUGH MID MORNING TUESDAY. THERE IS
A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT.

THUNDERSTORMS REMAIN LIKELY TUESDAY INTO TUESDAY NIGHT. HEAVY
RAIN...FLASH FLOODING...AND FLOODING RIVERS ARE THE PRIMARY RISKS.
SOME FLOODING MAY BE SIGNIFICANT DUE TO SATURATED SOIL CONDITIONS
AND ALREADY FLOODING OR ELEVATED RIVER LEVELS. LARGE HAIL AND
DAMAGING WINDS WILL ALSO BE POSSIBLE WITH A FEW OF THE STORMS.
SHOULD MONDAY AND MONDAY NIGHT BRING HEAVY RAINFALL...SIGNIFICANT TO
CATASTROPHIC FLOODING COULD OCCUR BY WEDNESDAY MORNING. THIS IS A
DANGEROUS SCENARIO.

THUNDERSTORM CHANCES CONTINUE MAINLY WEDNESDAY AND SUNDAY. ANY
STORMS ON WEDNESDAY DO NOT LOOK TO POSE A SEVERE THREAT. IT IS TOO
EARLY TO DETERMINE IF ANY THUNDERSTORMS ON SUNDAY WOULD BECOME
SEVERE. HOWEVER...THE THREAT OF HEAVY RAINFALL AND ADDITIONAL
FLOODING WILL DIMINISH GREATLY AND ANY FLOODED AREAS OR RIVERS SHOULD
HAVE A RECOVERY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH TUESDAY NIGHT. ANY
RAINFALL REPORTS ARE ALWAYS APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-029-251100-
CLARK-TAYLOR-
408 PM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

SOME THUNDERSTORMS ARE POSSIBLE TONIGHT. SMALL HAIL...
GUSTY WINDS AND BRIEF HEAVY RAINS WILL BE POSSIBLE WITH A FEW OF THE
STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT.

THUNDERSTORMS REMAIN LIKELY TUESDAY INTO TUESDAY NIGHT. LARGE HAIL
AND DAMAGING WINDS AND LOCALLY HEAVY RAINS WILL BE POSSIBLE WITH
A FEW OF THE STORMS. BE ALERT FOR RISING WATER LEVELS AND AN
INCREASED FLOODING THREAT ON RIVERS AND STREAMS BY TUESDAY NIGHT.

THUNDERSTORM CHANCES CONTINUE MAINLY WEDNESDAY AND SUNDAY. ANY
STORMS ON WEDNESDAY DO NOT LOOK TO POSE A SEVERE THREAT. IT IS TOO
EARLY TO DETERMINE IF ANY THUNDERSTORMS ON SUNDAY WOULD BECOME
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANY RAINFALL
REPORTS ARE ALWAYS APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RRS/BAUMGARDT

In the hours before

Special weather statement, Jun 24, 10:42 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1042 PM CDT MON JUN 24 2013

IAZ011-030-WIZ054-055-061-250445-
ALLAMAKEE-CLAYTON-CRAWFORD-GRANT-RICHLAND-
1042 PM CDT MON JUN 24 2013

...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER
ALLAMAKEE...CLAYTON...CRAWFORD...GRANT AND RICHLAND COUNTIES...

AT 1036 PM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS
OVER PORTIONS OF NORTHEAST IOWA...MOVING EAST AT 20 MPH.

HEAVY RAIN WILL ACCOMPANY THESE THUNDERSTORMS. A WEATHER OBSERVER
NEAR CALMAR IOWA REPORTED 1.27 INCHES OF RAINFALL IN 25 MINUTES FROM
THESE STORMS.

FLASH FLOOD WARNINGS MAY BE NEEDED SOON.

LOCATIONS IMPACTED INCLUDE...
WAUKON...HARPERS FERRY...FENNIMORE...BOSCOBEL AND LANSING.

HEAVY RAIN COULD LEAD TO FLASH FLOODING. STAY CLEAR OF DRAINAGE
AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. BE PREPARED TO
SEEK HIGHER GROUND.

WETENKAMP

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 10:58 PM CDTFlash Flood WarningARXCrawford, Grant, Richland3 hr
Jun 25, 12:06 AM CDTFlash Flood WarningARXGrant3 hr
Jun 25, 4:52 AM CDTRiver Flood WarningARXCrawford, Vernon68 hr
Jun 25, 8:07 AM CDTRiver Flood WarningARXRichland, Vernon3 days

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.